Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Numerical evaluation of the elliptic integral of the third kind


Author: Charles H. Franke
Journal: Math. Comp. 19 (1965), 494-496
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1965-0178565-4
MathSciNet review: 0178565
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. K. Ai & Z. L. Harrison, A Computer Method for Calculating the Complete and Incomplete Elliptic Integrals of the Third Kind, Report AD-437-207, California Institute of Technology, February, 1964.
  • [2] V. M. Beljakov, R. I. Kracova & M. G. Rappaport, Tables of Elliptic Integrals, Mathematical Tables of the Computing Center of the Academy of Sciences of the USSR, Vol.
  • [2,] Izdat. Akad. Nauk SSSR, Moscow, 1963. MR 28 #2259.
  • [3] P. F. Byrd & M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Physicists, Die Grundlehren der mathmatischen Wissenschaften, Bd. LXVII, Springer, Berlin, 1954. MR 15, 702. MR 0060642 (15:702a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0178565-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society